Page 1 of 1

Side effects (histamine attack )

PostPosted: Wed Apr 08, 2015 11:57 am
by George
I have been on almost all the pituitary hormone replacements for over 20 years. My monthly repeat proscription is handed over by a carrier bag from the Pharmacists. Recently I have been suffering from the occasional outbreak of itchy spots (histamine attack). I have also noticed that the drug manufacture for some of my generics hormones have been changed I wonder is this related. This is the problem when on so many drugs, finding the one causing the problem will take some eliminating.

Re: Side effects (histamine attack )

PostPosted: Sat Apr 11, 2015 11:11 am
by Pat
Hi George

It might be that one or more of the non-brand hormones you are given have an additive that disagrees with you.
Could be worth asking your GP to mark your prescription to chemist that you should have brand hormones only.

Pat